On Nov 2, I got the H1N1 vaccine. Four hours later I had an intense sneeze. Since that time I have had symptoms similar to a head cold;however there is no mucus involved. In fact, I go from a bit stuffyto the sniffles to wide open(with some pressure). There has not been any formation of a "booger" since Nov 2. It is really nerve racking.
After a visit to an allergist, she discovered that I was also in a state of arterial fibrilation. She seemed to dismiss allegies and suggested a slight possibility of the A Fibb affecting my sinus. The ENT states that there is no pathology.
If anyone has any clue what this might be, please help. All Drs have dismissed a connection between the vaccination and my problem.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?